PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 1 | 17-26
Tytuł artykułu

Factors of sums of powers of binomial coefficients

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634-1907, U.S.A.
Bibliografia
  • [1] N. G. de Bruijn, Asymptotic Methods in Analysis, Dover, New York, 1981.
  • [2] N. J. Calkin, A curious binomial identity, Discrete Math. 131 (1994), 335-337.
  • [3] M.-D. Choi, G. A. Elliott and N. Yui, Gauss polynomials and the rotation algebra, Invent. Math. 99 (1990), 225-246.
  • [4] J. Désarménien, Un analogue des congruences de Kummer pour les q-nombres d'Euler, European J. Combin. 3 (1982), 19-28.
  • [5] A. J. Granville, Zaphod Beeblebrox's brain and the fifty-ninth row of Pascal's triangle, Amer. Math. Monthly 99 (1992), 318-331.
  • [6] A. J. Granville, The arithmetic properties of binomial coefficients, in: Proceedings of the Organic Mathematics Workshop, 1996, http://www.cecm.sfu.ca/organics/papers/granville/index.html (URL verified September 10, 1997).
  • [7] G. Olive, Generalized powers, Amer. Math. Monthly 72 (1965), 619-627.
  • [8] M. Petkovšek, H. S. Wilf and D. Zeilberger, A = B, A. K. Peters, Wellesley, Mass., 1996.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i1p17bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.